Alessandro Giacomini                                   

Associate Professor in Mathematical Analysis


DICATAM, Sezione Matematica
UniversitÓ degli Studi di Brescia
Via Branze 43
25123 Brescia
Tel: +39 030 3715740
Fax: +39 030 3715745
e-mail: alessandro DOT giacomini AT unibs DOT it



Italian version
FOTO
                                 

Education


Appointments


Research interests


Complete list of publications


Selected publications

1.
Ambrosio-Tortorelli approximation of quasi-static evolution of brittle fractures
A. Giacomini
Calc. Var. Partial Differential Equations 22 (2005), 129-172
2.
A Γ-convergence approach to stability of unilateral minimality properties in fracture mechanics and applications
A. Giacomini, M. Ponsiglione
Arch. Ration. Mech. Anal.180 (2006), 399--447
3.
Crack initiation in brittle materials
A. Chambolle, A. Giacomini and M. Ponsiglione
Arch. Ration. Mech. Anal. 188 (2008), 309-349.
4.
A variational approach to the isoperimetric inequality for the Robin eigenvalue problem
D. Bucur, A. Giacomini
Arch. Ration. Mech. Anal.198 (2010), 927-961.
5.
Small strain heterogeneous elasto-plasticity revisited
G. Francfort, A. Giacomini
Comm. Pure Appl. Math. 65 (2012), 1185--1241.
6.
Faber-Krahn inequalities for the Robin-Laplacian: a free discontinuity approach.
D. Bucur, A. Giacomini
Arch. Ration. Mech. Anal. 218 (2015), 757-824.